# SDR MK1Y20200522004

- Difficulty date: May 22, 2020
- Submitted: May 22, 2020
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 103,461 hours, 16,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK OF 0.866" AT FASTENER LOCATION AT FWD OUTER CHORD, STA 1809.5 STR 12L
